# SDR DALA2022092606278

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 69,171 hours, 32,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 L1 DOOR HARD TO OPEN FROM OUTSIDE. CORRECTIVE ACTION: LUBRICATED L1 DOOR HINGES AND LOCKING MECHANISM PER A320 AMM 52-00. OPERATES NORMALLY. OK FOR SVC (9013752)
